# SDR 0202506717

- Difficulty date: July 28, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 88,946 hours, 22,538 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, THE MASTER FIRE WARNING BELL SOUNDED AND THE LIGHTS ILLUMINATED FOR THREE SECONDS.  AIRCRAFT CONTINUED DESCENT AND LANDED WITHOUT INCIDENT.  RESEATED ALL FIRE WARNING CIRCUIT CARDS.  OPERATIONAL CHECK GOOD.
